# SDR GLBA20030738

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 17,674 hours, 21,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 131686
- Condition: Corroded
- Location: Fuselage
- Part time: 17,674 hours, 21,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LOWER SKIN TO STRINGER CORROSION FOUND DURING ROUTINE INSPECTION.  CORROSION LOCATED BETWEEN BONDED STRINGER 16 AND FUSELAGE SKIN, BETWEEN FS 220 AND FS 236.  CORROSION APPROX. 6 INCHES TO 8 INCHES IN LENGTH.
